# SDR DALA1153993227

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 60,198 hours, 27,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED NUMEROUS EMERGENCY SEAT PATH LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EPSU (13WL) AND SYSTEM NOW CHECKS OK.
